Welcome, Guest. Please login or register.
June 25, 2022, 01:33:19 am

Login with username, password and session length

Members
  • Total Members: 36518
  • Latest: joeyy
Stats
  • Total Posts: 764915
  • Total Topics: 65152
  • Online Today: 112
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 1
Guests: 81
Total: 82

Author Topic: First day taking Prep - Severe Headache  (Read 3141 times)

0 Members and 1 Guest are viewing this topic.

Offline bearchaser303

  • New Member
  • Posts: 2
First day taking Prep - Severe Headache
« on: April 21, 2016, 10:55:30 pm »
I took Truvada for Prep for the first time last night.  During the night, I got a severe headache, eye pain, pain and numbness in my face, that has lasted all day and just beginning to subside now nearly 24 hours later.  Did anyone else have this happen and how long did it last?  I didn't take it tonight, want to figure out what's going on before I continue.

Offline zach

  • Member
  • Posts: 3,554
Re: First day taking Prep - Severe Headache
« Reply #1 on: April 21, 2016, 11:37:24 pm »
give it a couple weeks

Offline bearchaser303

  • New Member
  • Posts: 2
Re: First day taking Prep - Severe Headache
« Reply #2 on: April 29, 2016, 08:21:18 pm »
So after that first dose, I skipped a few days.  I restarted this past Saturday and continued to have the headaches for the first 2-3 days but I managed to persist through it, and fortunately the headaches are now gone.   I think I'm having one minor side effect (I guess from the Truvada...), but it's something can manage. 

Offline Andy Velez

  • Global Moderator
  • Member
  • Posts: 34,126
Re: First day taking Prep - Severe Headache
« Reply #3 on: April 30, 2016, 08:54:40 am »
If any side effects persist, discuss them with your doctor.  Usually they don't last but it can't hurt to check in with your doctor.
Andy Velez

 


Terms of Membership for these forums
 

© 2022 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.